Alert archive / Wyoming / Winter Weather Advisories in 2014
Winter Weather Advisory 21, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter weather advisory at Nov 2, 2014, 1:55 AM MST for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Nov 2, 2014, 12:00 PM MST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2014, 1:55 AM MST (08:55 UTC)
- In effect from
- Nov 2, 2014, 12:00 PM MST
- Expired
- Nov 3, 2014, 1:00 PM MST
- In force
- 25 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 8.9 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 2550 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
222 WWUS45 KCYS 020855 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 155 AM MST SUN NOV 2 2014 ...SNOWFALL WILL RETURN TO THE MOUNTAINS OF SOUTHEAST WYOMING TODAY AND TONIGHT... .A PACIFIC STORM SYSTEM WILL MOVE EASTWARD ACROSS THE AREA TODAY AND TONIGHT. RAIN WILL MIX WITH SNOW AT TIMES THIS MORNING BEFORE CHANGING TO ALL SNOW AS THE THE COLD FRONT MOVES THROUGH THE AREA. SNOW WILL FALL MODERATE TO HEAVY AT TIMES TONIGHT BEFORE TAPERING TO SNOW FLURRIES MONDAY AFTERNOON. WYZ112-114-022300- /O.NEW.KCYS.WW.Y.0021.141102T1900Z-141103T2100Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 155 AM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON TODAY TO 2 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM NOON TODAY TO 2 PM MST MONDAY. * TIMING...PERIODS OF RAIN AND SNOW WILL CONTINUE THIS MORNING UNTIL A CHANGE TO ALL SNOW BY THIS AFTERNOON. THE HEAVIEST SNOWFALL WILL OCCUR TONIGHT. * SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE HIGHER PEAKS. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH SHIFTING INTO THE WEST AND DIMINISHING UNDER 15 MPH TONIGHT. * IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ TT
5 follow-up statements
579 WWUS45 KCYS 022244 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 344 PM MST SUN NOV 2 2014 ...ACCUMULATING SNOW WILL OCCUR OVER THE MOUNTAINS OF SOUTHEAST WYOMING AND NEARBY LOWER ELEVATIONS THROUGH MIDDAY MONDAY... .A PACIFIC STORM SYSTEM WILL MOVE EASTWARD ACROSS THE AREA TONIGHT...BRINGING ACCUMULATING SNOW TO PORTIONS OF SOUTHEAST WYOMING THROUGH MIDDAY MONDAY. SNOW WILL FALL ABOVE 8500 FT THIS EVENING WHILE RAIN POSSIBLY MIXED WITH SNOW WILL OCCUR DOWN TO 550O FT. RAIN WILL THEN CHANGE TO ALL SNOW AS THE COLD FRONT MOVES THROUGH THE AREA THIS EVENING. SNOW WILL FALL MODERATE TO HEAVY AT TIMES TONIGHT BEFORE TAPERING TO SNOW FLURRIES MONDAY AFTERNOON. WYZ115>118-031300- /O.EXB.KCYS.WW.Y.0021.141103T0600Z-141103T1600Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 344 PM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM MST MONDAY. * TIMING...PERIODS OF RAIN AND SNOW WILL CONTINUE THIS EVENING UNTIL A CHANGE TO ALL SNOW TONIGHT. THE HEAVIEST SNOWFALL WILL OCCUR EARLY MONDAY MORNING. * SNOW ACCUMULATION...5 TO 7 INCHES IN THE SOUTHERN LARAMIE RANGE...WITH 2 TO 4 INCHES IN THE LARAMIE VALLEY AND CHEYENNE RIDGE. THIS INCLUDES THE INTERSTATE 80 CORRIDOR FROM LARAMIE TO CHEYENNE. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH. * IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ112-114-031300- /O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 344 PM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST MONDAY... * TIMING...PERIODS OF SNOW WILL OCCUR THROUGH MONDAY AFTERNOON...WITH THE HEAVIEST SNOWFALL EXPECTED TONIGHT. * SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE HIGHER PEAKS. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH SHIFTING TO THE WEST AND DIMINISHING UNDER 15 MPH TONIGHT. * IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ RJM
512 WWUS45 KCYS 030512 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1012 PM MST SUN NOV 2 2014 ...ACCUMULATING SNOW WILL OCCUR OVER THE MOUNTAINS OF SOUTHEAST WYOMING AND NEARBY LOWER ELEVATIONS THROUGH MIDDAY MONDAY... .A PACIFIC STORM SYSTEM WILL MOVE EASTWARD ACROSS THE AREA TONIGHT...BRINGING ACCUMULATING SNOW TO PORTIONS OF SOUTHEAST WYOMING THROUGH MIDDAY MONDAY. SNOW WILL FALL ABOVE 8500 FT THIS EVENING WHILE RAIN POSSIBLY MIXED WITH SNOW WILL OCCUR DOWN TO 5500 FT. RAIN WILL THEN CHANGE TO ALL SNOW AS THE COLD FRONT MOVES THROUGH THE AREA OVERNIGHT. SNOW WILL FALL MODERATE TO HEAVY AT TIMES TONIGHT BEFORE TAPERING TO SNOW FLURRIES MONDAY AFTERNOON. WYZ112-114-031315- /O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1012 PM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST MONDAY... * TIMING...PERIODS OF SNOW WILL OCCUR THROUGH MONDAY AFTERNOON... WITH THE HEAVIEST SNOWFALL EXPECTED TONIGHT. * SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE HIGHER PEAKS. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH SHIFTING TO THE WEST AND DIMINISHING UNDER 15 MPH TONIGHT. * IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ115>118-031315- /O.CON.KCYS.WW.Y.0021.141103T0600Z-141103T1600Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 1012 PM MST SUN NOV 2 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST MONDAY... * TIMING...PERIODS OF RAIN AND SNOW WILL CONTINUE THIS EVENING UNTIL A CHANGE TO ALL SNOW TONIGHT. THE HEAVIEST SNOWFALL WILL OCCUR EARLY MONDAY MORNING. * SNOW ACCUMULATION...5 TO 7 INCHES IN THE SOUTHERN LARAMIE RANGE...WITH 2 TO 4 INCHES IN THE LARAMIE VALLEY AND CHEYENNE RIDGE. THIS INCLUDES THE INTERSTATE 80 CORRIDOR FROM LARAMIE TO CHEYENNE. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 30 MPH. * IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$
535 WWUS45 KCYS 031112 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 412 AM MST MON NOV 3 2014 ...WINTER WEATHER RETURNS TO SOUTHEAST WYOMING... .ACCUMULATING SNOW WILL OCCUR ACROSS MUCH OF SOUTHEAST WYOMING TODAY AS A PACIFIC STORM SYSTEM MOVES ACROSS THE AREA. SNOW WILL FALL AT ELEVATIONS ABOVE 5000 FEET WITH A WINTRY MIX EXPECTED AT LOWER ELEVATIONS ALONG THE WYOMING AND NEBRASKA BORDER. THE SNOW COULD BE HEAVY AT TIMES EARLY THIS MORNING. TRAVEL WILL BE HAZARDOUS FOR THE MORNING COMMUTE WITH SLICK ROADS AND REDUCED VISIBILITIES. SNOW WILL DIMINISH DURING THE AFTERNOON. WYZ115>118-031800- /O.EXT.KCYS.WW.Y.0021.000000T0000Z-141103T1800Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 412 AM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...SNOW WILL CONTINUE THROUGH EARLY AFTERNOON BEFORE DIMINISHING. THE HEAVIEST SNOW WILL FALL DURING THE EARLY MORNING HOURS. * SNOW ACCUMULATION...3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG THE INTERSTATE 80 CORRIDOR BETWEEN LARAMIE AND CHEYENNE. THE GREATEST AMOUNTS ARE EXPECTED OVER THE SOUTHERN LARAMIE RANGE...NEAR VEDAUWOO. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 25 MPH. * IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES...ESPECIALLY FOR THE MONDAY MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ112-114-031915- /O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 412 AM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS AFTERNOON. * SNOW ACCUMULATION...5 TO 10 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE HIGHER PEAKS. * WINDS...WEST 10 TO 15 MPH WITH GUSTS TO 25 MPH. * IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ HAMMER
065 WWUS45 KCYS 031800 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1100 AM MST MON NOV 3 2014 ...WINTER WEATHER RETURNS TO SOUTHEAST WYOMING... .ACCUMULATING SNOW WILL CONTINUE THROUGH EARLY THIS AFTERNOON...ALONG WITH GUSTY NORTHWEST WINDS. TRAVEL WILL BE HAZARDOUS ACROSS THE AREA DUE TO SLICK ROADS AND REDUCED VISIBILITIES. SNOW WILL DIMINISH DURING THE LATE AFTERNOON. WYZ115>118-032000- /O.EXT.KCYS.WW.Y.0021.000000T0000Z-141103T2000Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 1100 AM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 1 PM MST THIS AFTERNOON... * TIMING...SNOW WILL CONTINUE THROUGH EARLY AFTERNOON BEFORE DIMINISHING. * TOTAL SNOW ACCUMULATION...3 TO 5 INCHES WITH LOCALLY HIGHER AMOUNTS ALONG THE INTERSTATE 80 CORRIDOR BETWEEN LARAMIE AND CHEYENNE. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS TO 25 MPH. * IMPACTS...ROADS AND MOUNTAIN PASSES WILL BECOME ICY AND SNOW PACKED DUE TO FALLING AND BLOWING SNOW...AND VISIBILITIES WILL BE REDUCED TO 1 MILE OR LESS AT TIMES. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. THE HEAVY WET SNOW MAY ALSO DAMAGE LEAFED VEGETATION AND WEIGH DOWN POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$ WYZ112-114-032100- /O.CON.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 1100 AM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * TIMING...SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH THIS AFTERNOON. * SNOW ACCUMULATION...4 TO 8 INCHES WITH LOCALLY HIGHER AMOUNTS ACROSS THE HIGHER PEAKS. * WINDS...WEST 10 TO 15 MPH WITH GUSTS TO 25 MPH. * IMPACTS...MOUNTAIN ROADS AND PASSES WILL BECOME ICY AND SNOW PACKED. THIS WILL PRIMARILY CAUSE TRAVEL DIFFICULTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHEN APPROACHING AND DRIVING OVER RAILROAD CROSSINGS. && $$
181 WWUS45 KCYS 032000 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 100 PM MST MON NOV 3 2014 WYZ115>118-032100- /O.CAN.KCYS.WW.Y.0021.000000T0000Z-141103T2000Z/ LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- INCLUDING THE CITIES OF...LARAMIE...VEDAUWOO...BUFORD... PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE 100 PM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW WILL STEADILY DIMINISH THIS AFTERNOON WITH NO ADDITIONAL ACCUMULATION EXPECTED...SO WILL CANCEL THE ADVISORY FOR SNOW. $$ WYZ112-114-032100- /O.CAN.KCYS.WW.Y.0021.000000T0000Z-141103T2100Z/ SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 100 PM MST MON NOV 3 2014 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WINTER WEATHER ADVISORY. LIGHT SNOW WILL STEADILY DIMINISH THIS AFTERNOON WITH LITTLE TO NO ADDITIONAL ACCUMULATION EXPECTED...SO WILL CANCEL THE ADVISORY FOR SNOW. $$
What forecasters said that day
The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter weather advisory went out at Nov 1, 10:43 PM MDT, 4 hours 12 minutes earlier.
Area forecast discussion, Nov 1, 10:43 PM MDT, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1043 PM MDT SAT NOV 1 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 344 PM MDT SAT NOV 1 2014 IN THE VERY NEAR TERM...WESTERN CARBON AND CONVERSE COUNTIES CONTINUE TO SEE GUSTY WINDS TO NEAR 45 MPH PERIODICALLY...BUT JUST BELOW HIGH WIND WARNING CRITERIA. WINDS SHOULD START TO TAPER DOWN BY MORNING OUT IN THE WESTERN ZONES AS THE 45 TO 50 KT 700 MB JETMAX LIFTS OUT THE EAST AND THE WINDS DECOUPLE IN THE LOWER ELEVATIONS...HOWEVER WINDS WILL LIKELY INCREASE WITH GUSTS OF 40 TO 50 MPH IN THE NORTHERN LARAMIE RANGE AND ARLINGTON AREA LATE TONIGHT INTO SUNDAY MORNING AS THE JETMAX MOVES ACROSS. MODELS REMAIN IN FAIR AGREEMENT BRINGING TWO SHORTWAVES IN ASSOCIATION WITH THE WEST COAST UPPER TROUGH ACROSS THE CENTRAL AND NORTHERN ROCKIES THROUGH MONDAY. THE FIRST UPPER SYSTEM IS STILL EXPECTED TO LIFT OUT PASSING NORTH OF OUR AREA THROUGH SUNDAY PUSHING A COLD FRONT TO WESTERN NEBRASKA BY TOMORROW AFTERNOON. WE CONTINUE WITH SMALL POPS FOR RAIN SHOWERS ALONG THE COLORADO BORDER AND A SMALL CHANCE FOR LIGHT SNOW IN THE MOUNTAINS TONIGHT INTO EARLY SUNDAY...EXPANDING WITH CHANCE POPS SUNDAY ALONG AND SOUTH OF I-80 WITH THE APPROACHING FRONT. THE SECOND UPPER LEVEL SYSTEM WILL TRACK MORE EASTWARD ACROSS COLORADO AND SOUTHERN WYOMING LATE SUNDAY INTO MONDAY...AIDING IN THE DEVELOPMENT OF A SURFACE LOW ALONG THE FRONTAL BOUNDARY OVER EASTERN COLORADO SUNDAY NIGHT. THE SECOND SYSTEM WILL BRING HIGHER CHANCES OF SNOW OUT WEST IN THE HIGHER TERRAIN (CONSENSUS RIGHT NOW IS 8 TO 12 INCHES IN THE SIERRA MADRE AND SNOWY RANGES WITH AN INCH OR TWO POSSIBLE ACROSS THE HIGHER PLAINS OF SOUTHEAST WYOMING...MAINLY CHEYENNE AND WEST. AT THIS TIME THE EVENT LOOKS TO BRING THE HEAVIEST SNOWS TO OUR SOUTH ACROSS COLORADO WHERE THE BETTER JET DYNAMICS WILL PASS WITH FORECASTED SNOW AMOUNTS ACROSS OUR SOUTHERN ZONES TRENDING MORE TOWARDS ADVISORY CRITERIA THRESHOLDS FOR SUNDAY NIGHT AND MONDAY. FOR THAT REASON WE HELD OFF ON ISSUING ANY WINTER STORM WATCHES AT THIS POINT. STAY TUNED FOR POTENTIAL CHANGES IN THE TRACK OF THE SYSTEM...ANY NORTHWARD ADJUSTMENT COULD RESULT IN HIGHER TOTALS THAN CURRRENTLY FORECASTED IN THE HIGHER ELEVATIONS. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 344 PM MDT SAT NOV 1 2014 ENERGETIC NORTHWEST FLOW WILL BE OVERHEAD FOR TUESDAY WITH THE NOSE OF A 110 KT JET MOVING IN FROM THE NORTHWEST. THE LEESIDE PRESSURE TROUGH WILL DEEPEN AHEAD OF THE APPROACHING JET...WITH LLVL WINDS INCREASING IN RESPONSE. LOOKING AT GUSTS AROUND 40 KTS IN THE WIND PRONE AREAS ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON. SOME HIGH LEVEL MOISTURE WILL ACCOMPANY THE JET...SO WILL LIKELY SEE CIRRUS MOVE OVERHEAD AS WELL. THE UPPER RIDGE WILL BUILD BACK IN FROM THE WEST ON WEDNESDAY WITH WARMING TEMPS...SLIGHTLY LESS WIND...AND OVERALL LESS MOISTURE/CLOUD COVER EXPECTED FOR THE CWA DURING THIS TIME. SIMILAR CONDITIONS ARE ANTICIPATED FOR THURSDAY AS THE RIDGE AXIS MOVES OVERHEAD. A SHORTWAVE TROUGH WILL MOVE ACROSS THE NORTHERN ROCKIES AND HIGH PLAINS ON FRIDAY...DEEPENING THE LEESIDE PRESSURE TROUGH ONCE AGAIN WITH WINDY CONDITIONS EXPECTED EARLY IN THE DAY BEFORE A COLD FRONT MOVES SOUTH ACROSS THE AREA IN THE LATE AFTERNOON. COULD SEE A FEW OROGRAPHIC SHOWERS VICINITY NORTHERN LARAMIE RANGE WITH THE FRONT...OTHERWISE CONDITIONS WILL REMAIN DRY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1039 PM MDT SAT NOV 1 2014 RADAR SHOWING SOME SHOWERS AND THUNDERSTORMS OFF TO THE WEST OF KRWL LATE THIS EVENING. DO THINK THAT THESE WILL EVENTUALLY DECREASE IN COVERAGE AND KEPT SHOWERS OUT OF THE KRWL TAF. COLD FRONT STILL ON SCHEDULE TO MOVE INTO SOUTHEAST WYOMING LATE AFTERNOON/EARLY EVENING TOMORROW. RAIN SHOULD CHANGE OVER TO SNOW WEST OF THE LARAMIE RANGE SUNDAY EVENING WITH DETERIORATING CONDITIONS EXPECTED AT KRWL AND KLAR. EVENTUALLY...THESE LOWERING CONDITIONS WILL MAKE IT INTO KCYS AS WINDS SHIFT NORTHEASTERLY. BUT THIS WILL BE AFTER THE END OF THIS TAF CYCLE. && .FIRE WEATHER... ISSUED AT 344 PM MDT SAT NOV 1 2014 STILL SEE NO FIRE WEATHER CONCERNS THROUGH NEXT WEEK. A COLD FRONT WILL MOVE ACROSS THE REGION LATE SUNDAY BRINGING AN INCREASED CHANCE FOR RAIN WITH SNOW ABOVE 6000 FT ELEVATIONS LATE SUNDAY INTO MONDAY...ESPECIALLY ACROSS AREAS NEAR THE COLORADO BORDER. WINDS PICK UP AGAIN ON TUESDAY...ESPECIALLY IN THE HIGHER ELEVATIONS. ANOTHER WARMING TREND IS EXPECTED BY THE END OF NEXT WEEK WITH ABOVE NORMAL TEMPERATURES AND DRIER CONDITIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JG LONG TERM...RJM AVIATION...GCC FIRE WEATHER...JG
Hazardous weather outlook, Nov 1, 6:54 PM MDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 654 PM MDT SAT NOV 1 2014 WYZ101>119-030100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 654 PM MDT SAT NOV 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A PACIFIC LOW PRESSURE SYSTEM AND ASSOCIATED COLD FRONT WILL BRING COLDER TEMPERATURES WITH RAIN AND SNOW SHOWERS SUNDAY AFTERNOON THROUGH MONDAY. GUSTY WEST TO SOUTHWEST WINDS ARE EXPECTED SUNDAY AHEAD OF THE FRONT. SIGNIFICANT SNOW ACCUMULATIONS WILL BE POSSIBLE FOR THE SNOWY AND SIERRA MADRE RANGES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-003-019>021-054-055-095-096-030100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 654 PM MDT SAT NOV 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Winter Weather Advisories in Wyoming, 2014Every winter weather advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.